Search Results

There are 17488 results for: content related to: Validity of the quantum regression theorem for resonance fluorescence in a photonic crystal

  1. You have free access to this content
    Author index

    Obesity Reviews

    Volume 11, Issue s1, July 2010, Pages: 473–502,

    Article first published online : 9 JUL 2010, DOI: 10.1111/j.1467-789X.2010.00764.x

  2. You have free access to this content
    Author index

    Obesity Reviews

    Volume 15, Issue S2, March 2014, Pages: 271–287,

    Article first published online : 13 MAR 2014, DOI: 10.1111/obr.12155


    Mathematical Finance

    Volume 24, Issue 1, January 2014, Pages: 173–206, S. C. P. Yam, S. P. Yung and W. Zhou

    Article first published online : 2 NOV 2012, DOI: 10.1111/mafi.12000

  4. Algorithms for the multi-item multi-vehicles dynamic lot sizing problem

    Naval Research Logistics (NRL)

    Volume 53, Issue 2, March 2006, Pages: 157–169, Shoshana Anily and Michal Tzur

    Article first published online : 28 DEC 2005, DOI: 10.1002/nav.20129

  5. You have free access to this content
    Author index

    Obesity Reviews

    Volume 12, Issue s1, May 2011, Pages: 290–297,

    Article first published online : 16 MAY 2011, DOI: 10.1111/j.1467-789X.2011.00890.x

  6. Efficient Edge-swapping heuristics for the reload cost spanning tree problem


    S. Raghavan and Mustafa Sahin

    Article first published online : 20 MAR 2015, DOI: 10.1002/net.21609

  7. You have free access to this content
    Numerical calculation of thermal noise-voltage in a Josephson junction of finite capacitance

    Annalen der Physik

    Volume 524, Issue 3-4, April 2012, Pages: A72–A73, V. Ambegaokar

    Article first published online : 21 MAR 2012, DOI: 10.1002/andp.201200720

  8. Electrophysiology

    Communications on Pure and Applied Mathematics

    Volume 66, Issue 12, December 2013, Pages: 1837–1913, Boyce E. Griffith and Charles S. Peskin

    Article first published online : 9 OCT 2013, DOI: 10.1002/cpa.21484


    Mathematical Finance

    Volume 23, Issue 4, October 2013, Pages: 659–686, Andrea Gombani and Wolfgang J. Runggaldier

    Article first published online : 19 JUN 2012, DOI: 10.1111/j.1467-9965.2012.00527.x

  10. Interest Rate Modelling

    The Mathematics of Derivatives Securities with Applications in MATLAB

    Mario Cerrato, Pages: 177–184, 2012

    Published Online : 24 MAY 2012, DOI: 10.1002/9781118467398.ch16

  11. Optimal maps for the multidimensional Monge-Kantorovich problem

    Communications on Pure and Applied Mathematics

    Volume 51, Issue 1, January 1998, Pages: 23–45, Wilfrid Gangbo and Andrzej Święch

    Article first published online : 6 DEC 1998, DOI: 10.1002/(SICI)1097-0312(199801)51:1<23::AID-CPA2>3.0.CO;2-H

  12. Fast homoclinic solutions for a class of damped vibration problems with subquadratic potentials

    Mathematische Nachrichten

    Volume 286, Issue 1, January 2013, Pages: 4–16, Peng Chen and X. H. Tang

    Article first published online : 15 OCT 2012, DOI: 10.1002/mana.201100287

  13. Semiclassical Limit of Focusing NLS for a Family of Square Barrier Initial Data

    Communications on Pure and Applied Mathematics

    Volume 67, Issue 2, February 2014, Pages: 246–320, Robert Jenkins and Ken D. T-R McLaughlin

    Article first published online : 26 NOV 2013, DOI: 10.1002/cpa.21494

  14. Oscillation criteria for higher order nonlinear dynamic equations

    Mathematische Nachrichten

    Volume 287, Issue 14-15, October 2014, Pages: 1659–1673, Said R. Grace and Taher S. Hassan

    Article first published online : 3 MAY 2014, DOI: 10.1002/mana.201300157

  15. No-wait and separate setup three-machine flowshop with total completion time criterion

    International Transactions in Operational Research

    Volume 7, Issue 3, May 2000, Pages: 245–264, A. Allahverdi and T. Aldowaisan

    Article first published online : 24 AUG 2006, DOI: 10.1111/j.1475-3995.2000.tb00197.x

  16. Stability criteria in terms of two measures for functional differential equation with variable-time impulses

    Mathematical Methods in the Applied Sciences

    Chao Liu, Chuandong Li, Tingwen Huang and Hui Wang

    Article first published online : 28 NOV 2014, DOI: 10.1002/mma.3265

  17. A random walk down the options market

    Journal of Futures Markets

    Volume 32, Issue 6, June 2012, Pages: 505–535, George J. Jiang and Yisong S. Tian

    Article first published online : 27 APR 2011, DOI: 10.1002/fut.20528

  18. Global stability of a virus dynamics model with intracellular delay and CTL immune response

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 3, February 2015, Pages: 420–430, Xiaojuan Li and Shengmao Fu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3078

  19. Analytical evaluation of averaged forward rate payoffs

    Wilmott Journal

    Volume 1, Issue 5-6, October - December 2009, Pages: 255–257, Alexander Ya. Polishchuk

    Article first published online : 13 OCT 2009, DOI: 10.1002/wilj.22

  20. You have full text access to this Open Access content
    A new approach to identifying generalized competing risks models with application to second-price auctions

    Quantitative Economics

    Volume 4, Issue 2, July 2013, Pages: 269–328, Tatiana Komarova

    Article first published online : 12 JUL 2013, DOI: 10.3982/QE111